# SDR ASOA02642

- Difficulty date: December 24, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4769 - DURING CRUISE FLIGHT FROM ATL-ILM, WHILE DESCENDING THROUGH 19,000 FEET AND AFTER RETARDING THE POWER TO 50 PERCENT N1, A STRONG BURNING ODOR OCCURRED IN TEH COCKPIT.  THE AIRCRAFT LANDED SAFELY IN ILM.  MAINTENANCE INSPECTED BOTH PACKS AND HAD THE CREW OPERATE THE AIRCRAFT.  NO SMOKE ODOR COULD BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.  (M)
